Dr Đura Paunić

Full Professor

Computer Science


Đura Paunić


Born 1949. B.Sc. 1972. M.Sc. 1977. Ph.D. 1987. Full Professor since 1997.

He has taught courses in History of Mathematics, Introductions to Computing, Data Structures and Algorithms, System Programming, Programming for students of geography.


His mathematical interests are in algebraic n-ary structures, applications of computers in education. He is the author of 30 scientific papers and 3 textbooks. He is engaged in the popularization of astronomy and computer science.

Niš 2003


Selected Publications

  1. Hadzic, O., Paunic, Dj., A theorem on a fixed point in locally convex spaces, Publ. Inst. Math. 20(34)(1976), 111-116.
  2. Stojakovic, Z., Paunic, Dj., Nonlinear multiquasigroups, Univ. u Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat. 10(1980), 145-148.
  3. Paunic, Dj., Stojakovic, Z., Parastrophy invariant n-quasigroups, Univ. u Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat. 10(1983), 251-258.
  4. Abramovic. B.F., Gaal, F.F., Paunic, Dj., Z., Constibution to the theory of catalytic titrations II, Talanta 32(1985), 549-558.
  5. Stojakovic, Z., Paunic. Dj., Self - orthogonal cyclic n - quasigroups, (short communication), Aequationes Math. 29(1986), 320-321.
  6. Stojakovic, Z., Paunic, Dj., Self-orthogonal cyclic n-quasigroups, Aequationes Math. 30(1986), 252-257.

Updated on February 10, 2003.